# SDR SIMA200410001

- Difficulty date: March 28, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31590
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE THREW TREAD CAUSING FLAP DAMAGE.  REPLACED NR 3 WHEEL ASSEMBLY AND RIGHT FLAP, IAW EMB AMM.  (M)
